MathSciNet Relay Station
MathSciNet bibliographic data
MR850626 22E47 (20G05 22D30)
Gross, Kenneth I.; Kunze, Ray A. Finite-dimensional induction. II. General reciprocity theorems. J. Reine Angew. Math. 369 (1986), 14–20.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement